# SDR HALA0600542

- Difficulty date: August 5, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 16,555 hours, 3,214 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Display
- Condition: Malfunctioned
- Location: Terrain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - TERRAIN DISPLAY IS INOP ON BOTH CAPT AND F/O DISPLAY, NOTE; CAME ON AGAIN OUT OF 4000 FT ON DESCENT TO PDX.  RESET TCAS CIRCUIT BREAKER.  TERRAIN DISPLAY TEST OK IAW AMM 34-46-00-735.
